# SDR ASAA0976556

- Difficulty date: August 31, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,849 hours, 16,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Mount Bracket
- Part number: 144A9401U20
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD MOUNTING BRACKET IS CRACKED.  REMOVED AND REPLACED MOUNTING BRACKET.
